# SDR 0500869952

- Difficulty date: June 5, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 99,026 hours, 82,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT BEING CONFIGURED FOR LANDING AND ONCE FLAPS EXTENDED PAST 25 DEGREES ACFT ROLLED TO RIGHT. CREW DID NOT NOTICE ANY UNCOMMANDED AIRCRAFT MOVEMENTS WHEN FLAPS WERE INITIALLY LOWERED, ONLY AFTER THE 25 DEGREE DOWN SETTING.  FLIGHT CREW STABILIZED ACFT FOR REMAINDER OF APPROACH PATH AND FLIGHT LANDED WITHOUT INCIDENT. MX COULD NOT FIND ANY DISCREPANCIES BUT RIGGED TRAILING EDGE FLAP SYSTEM.  ACFT RETURNED TO SERVICE.
